In this paper, we introduce (g, αg )-continuous functions, (g, σg )continuous functions,(g, πg )-continuous functions,and (g, βg )continuous functions on generalized topological spaces. These generalized continuous functions are defined by generalized open sets. Wediscuss some characterizations and some applications of them.
´ A. Cs´ asz´ ar, Generalized open sets in generalized topologies, Acta Math. Hungar., 106, 53– 66, 2005.
´ A. Cs´ asz´ ar, Product of generalized topologies, Acta Math. Hungar., 134, 132–138, 2009. R. Shen, Remarks on products of generalized topologies, Acta Math. Hungar., 124, 363–369, 200
R. Shen, A note on generalized connectedness, Acta Math. Hungar., 122, 231–235, 2009. W. K. Min, Generalized continuous functions defined by genenralized open sets on generalized topological spaces, Acta Math. Hungar., 128, 299–306, 2010.
Some Generalized Continuities Functions on GeneralizedTopological Spaces
Year 2013,
Volume: 42 Issue: 2, 159 - 163, 01.02.2013
´ A. Cs´ asz´ ar, Generalized open sets in generalized topologies, Acta Math. Hungar., 106, 53– 66, 2005.
´ A. Cs´ asz´ ar, Product of generalized topologies, Acta Math. Hungar., 134, 132–138, 2009. R. Shen, Remarks on products of generalized topologies, Acta Math. Hungar., 124, 363–369, 200
R. Shen, A note on generalized connectedness, Acta Math. Hungar., 122, 231–235, 2009. W. K. Min, Generalized continuous functions defined by genenralized open sets on generalized topological spaces, Acta Math. Hungar., 128, 299–306, 2010.
Cao, C., Wang, W., Yan, J., Wang, W., et al. (2013). Some Generalized Continuities Functions on GeneralizedTopological Spaces. Hacettepe Journal of Mathematics and Statistics, 42(2), 159-163.
AMA
Cao C, Wang W, Yan J, Wang W, Wang B. Some Generalized Continuities Functions on GeneralizedTopological Spaces. Hacettepe Journal of Mathematics and Statistics. February 2013;42(2):159-163.
Chicago
Cao, Chunfang, Weiqin Wang, Jing Yan, Weiqin Wang, and Baoping Wang. “Some Generalized Continuities Functions on GeneralizedTopological Spaces”. Hacettepe Journal of Mathematics and Statistics 42, no. 2 (February 2013): 159-63.
EndNote
Cao C, Wang W, Yan J, Wang W, Wang B (February 1, 2013) Some Generalized Continuities Functions on GeneralizedTopological Spaces. Hacettepe Journal of Mathematics and Statistics 42 2 159–163.
IEEE
C. Cao, W. Wang, J. Yan, W. Wang, and B. Wang, “Some Generalized Continuities Functions on GeneralizedTopological Spaces”, Hacettepe Journal of Mathematics and Statistics, vol. 42, no. 2, pp. 159–163, 2013.
ISNAD
Cao, Chunfang et al. “Some Generalized Continuities Functions on GeneralizedTopological Spaces”. Hacettepe Journal of Mathematics and Statistics 42/2 (February 2013), 159-163.
JAMA
Cao C, Wang W, Yan J, Wang W, Wang B. Some Generalized Continuities Functions on GeneralizedTopological Spaces. Hacettepe Journal of Mathematics and Statistics. 2013;42:159–163.
MLA
Cao, Chunfang et al. “Some Generalized Continuities Functions on GeneralizedTopological Spaces”. Hacettepe Journal of Mathematics and Statistics, vol. 42, no. 2, 2013, pp. 159-63.
Vancouver
Cao C, Wang W, Yan J, Wang W, Wang B. Some Generalized Continuities Functions on GeneralizedTopological Spaces. Hacettepe Journal of Mathematics and Statistics. 2013;42(2):159-63.